Generalized Weyl-von Neumann Theorems (II).

Huaxin Lin

Mathematica Scandinavica (1995)

  • Volume: 77, Issue: 1, page 129-147
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Lin, Huaxin. "Generalized Weyl-von Neumann Theorems (II).." Mathematica Scandinavica 77.1 (1995): 129-147. <>.

author = {Lin, Huaxin},
journal = {Mathematica Scandinavica},
keywords = {multiplier algebra; -algebra with stable rank one and (FU); real rank zero},
number = {1},
pages = {129-147},
title = {Generalized Weyl-von Neumann Theorems (II).},
url = {},
volume = {77},
year = {1995},

AU - Lin, Huaxin
TI - Generalized Weyl-von Neumann Theorems (II).
JO - Mathematica Scandinavica
PY - 1995
VL - 77
IS - 1
SP - 129
EP - 147
KW - multiplier algebra; -algebra with stable rank one and (FU); real rank zero
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.